Asymptotics of creeping waves in a degenerated case of matrix impedance

I.V. Andronov, D. Bouche

Research output

8 Citations (Scopus)
Original languageUndefined
Pages (from-to)215-230
JournalProgress in Electromagnetics Research
Volume59
Publication statusPublished - 2006
Externally publishedYes

Cite this

@article{29920caa62054f6591c68c0eb860ff52,
title = "Asymptotics of creeping waves in a degenerated case of matrix impedance",
author = "I.V. Andronov and D. Bouche",
year = "2006",
language = "не определен",
volume = "59",
pages = "215--230",
journal = "Progress in Electromagnetics Research",
issn = "1070-4698",
publisher = "Electromagnetics Academy",

}

TY - JOUR

T1 - Asymptotics of creeping waves in a degenerated case of matrix impedance

AU - Andronov, I.V.

AU - Bouche, D.

PY - 2006

Y1 - 2006

M3 - статья

VL - 59

SP - 215

EP - 230

JO - Progress in Electromagnetics Research

JF - Progress in Electromagnetics Research

SN - 1070-4698

ER -